Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
Berglund N, Gentz B. ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE. SIAM Journal on Mathematical Analysis. 2014;46(1):310-352.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Berglund N, Gentz B. Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond. Electronic Journal Of Probability. 2013;18:1-58.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565354
Staudigl M. Co-evolutionary dynamics and Bayesian interaction games. International Journal of Game Theory. 2013;42(1):179-210.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
Lipsmeier F, Baake E. Rare Event Simulation for T-cell Activation. JOURNAL OF STATISTICAL PHYSICS. 2009;134(3):537-566.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
Zint N, Baake E, den Hollander F. How T-cells use large deviations to recognize foreign antigens. JOURNAL OF MATHEMATICAL BIOLOGY. 2008;57(6):841-861.
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
Baake E, Georgii H-O. Mutation, selection, and ancestry in branching models: a variational approach. JOURNAL OF MATHEMATICAL BIOLOGY. 2007;54(2):257-303.
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596231
Ahlswede R, Blinovsky V. On the number of step functions with restrictions. THEORY OF PROBABILITY AND ITS APPLICATIONS. 2005;50(4):537-560.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615280
Ahlswede R, Winter A. Strong converse for identification via quantum channels. IEEE TRANSACTIONS ON INFORMATION THEORY. 2002;48(3):569-579.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616879
Bobkov SG, Götze F, Houdre C. On Gaussian and Bernoulli covariance representations. BERNOULLI. 2001;7(3):439-451.
PUB | WoS
 

Filter und Suchbegriffe

keyword="large deviations"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung